Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes erectile dysfunction after having Sancita?

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 2651 Questions

default
Posted on Mon, 11 Aug 2014 in Erectile Dysfunction
Question: Sir, I am 26 years old. I suffered from erectile dysfunction, after taking drugs suggested by Psychatrist for anxiety and depression. Following are the drugs:
1. XXXXXXX CR
2. Sancita
3. Benvika Forte

I unable to masturbate even getting excited from sexual desire and unable to reach orgasm. It makes me a very impotence feel.

Any suggestions?
doctor
Answered by Dr. Ashok Kumar 10 minutes later
Brief Answer:
This problem is reversible

Detailed Answer:
Dear XXXXXXX
Thanks for using healthcaremagic.com.

The sexual side effect of these drugs are reversible so I suggest to do the following things
1. Talk to your doctor and ask him whether it is possible for him to stop medicines. If this is not possible ask him for alternative medication for depression and anxiety. I like to tell you there are many anti depressant medicines which do not have sexual side effects. Please do not do it yourself, it may create more problems.
2. If it is not possible to stop it completely than ask him to reduce the dose. This may help you in treatment of erectile dysfunction.
3. Thirdly if both things are not possible than he can prescribe add on medication which will help you to regain your sexual power.

At this stage I assure you that these side effects are completely reversible on stopping these medicines within a period of few months.


'Hope I have answered your query. If you have any further questions I will be happy to help".
Thanks

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Ashok Kumar 43 minutes later
Thank you for the answer.

But one more question. Is there any pill to enhance sexual activity temporarily?
doctor
Answered by Dr. Ashok Kumar 36 minutes later
Brief Answer:
Yes they are available

Detailed Answer:
Der XXXXXXX
Welcome back.

Yes the medicines are available as I suggested in my third point. You need to see a doctor/ or your psychiatrist to get he one. All the medicine for his purpose are prescription only and it is not safe to consume any medicine without medical supervision.

I hope you got your query answered and if there is anything else feel free to contact me. I will try to help you.
Thanks and regards
Dr Ashok
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Anti depressant

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...

doctor1 MD

I have been having dry mouth after having some infection of the teeth. Had two bad ones extracted. My ENT special9st has prescribed steroid for me. I take lot of medicines including Zolof. How is the interaction? I was reading on WebMD that...

doctor1 MD

Yes I was prescribed zyprexa years ago for depression when going through a divorce. I've tried to stop it twice and this is my third and final time. I've been tapering off it for over a year now since the last two attempts failed miserably. Now...

doctor1 MD

Hi, I suffer from pain in the lower and middle part of my stomach . It becomes a lot more pronounced when I opsuh down on my stomach. Pain regularly radiates into my pelvic region. I have been diagnosed IBS and was on antidepressants to control the spasms. But this pain just never stops. Is there somethinh I can say to my doctor to assist him in diagnosing me? Thank you,

doctor1 MD

Hi . I am on antidepressants for about 7 years now. I was so slim but suddenly gained a lot of weight. I began to have an enlarged liver of 17.5 measure. And then the latest X-ray showed that i began to have a bulky spleen . Blood tests are Ok except for Gout which is high. So does this condition mean anything? or could i have a hidden cancer in some part of my body especially that my belly is so fat. I am 35 years old

doctor1 MD

I am sometime getting anxious over small issues and myhealth gets spoiled